BibTeX record journals/jcss/Hughes73

download as .bib file

@article{DBLP:journals/jcss/Hughes73,
  author    = {Charles E. Hughes},
  title     = {Many-one Degrees Associated with Semi-Thue Systems},
  journal   = {J. Comput. Syst. Sci.},
  volume    = {7},
  number    = {5},
  pages     = {497--505},
  year      = {1973},
  url       = {https://doi.org/10.1016/S0022-0000(73)80005-4},
  doi       = {10.1016/S0022-0000(73)80005-4},
  timestamp = {Sat, 20 May 2017 00:25:52 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jcss/Hughes73},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics